A 22-year-old member asked:
Missed 2 bc pills, took them, been bleeding for 7 days and coming up on the wk that i should have my period. is it dangerous to have period for 2 week?
1 doctor answer • 1 doctor weighed in
Pediatrics 19 years experience
Yes and No: You are having withdrawal bleeding because of your missed pills. Most likely spotting and not heavy. This is not a real period. However, prolonged menstrual bleeding can cause of number of problems. If you are bleeding more than 8 days (heavy) and/or are 8 pads are tampons a day you should consult your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
6.1k viewsReviewed >2 years ago
Last updated Aug 25, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.